The zero set of semi-invariants for extended Dynkin quivers

Riedtmann, Christine; Zwara, G. (2008). The zero set of semi-invariants for extended Dynkin quivers. Transactions of the American Mathematical Society, 360(12), pp. 6251-6267. Providence, R.I.: American Mathematical Society 10.1090/S0002-9947-08-04613-8

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Riedtmann, Christine

ISSN:

0002-9947

Publisher:

American Mathematical Society

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

17 Mar 2015 22:47

Publisher DOI:

10.1090/S0002-9947-08-04613-8

Web of Science ID:

000259551100004

URI:

https://boris.unibe.ch/id/eprint/36867 (FactScience: 206317)

Actions (login required)

Edit item Edit item
Provide Feedback